About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 120251, 7 pages
http://dx.doi.org/10.5402/2012/120251
Research Article

On Generalized ( )-Derivations in Semiprime Rings

Department of Mathematics, Belda College, Paschim Medinipur, Belda 721424, India

Received 18 October 2012; Accepted 6 November 2012

Academic Editors: A. Jaballah, C. Munuera, and H. You

Copyright © 2012 Basudeb Dhara and Atanu Pattanayak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Basudeb Dhara and Atanu Pattanayak, “On Generalized ()-Derivations in Semiprime Rings,” ISRN Algebra, vol. 2012, Article ID 120251, 7 pages, 2012. doi:10.5402/2012/120251